The SCEAS System
Navigation Menu

Journals in DBLP

Discrete Mathematics
1999, volume: 203, number: 1-3

  1. Kiyoshi Ando, Atsushi Kaneko, Tsuyoshi Nishimura
    A degree condition for the existence of 1-factors in graphs or their complements. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1999, v:203, n:1-3, pp:1-8 [Journal]
  2. Sergei L. Bezrukov
    On an equivalence in discrete extremal problems. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1999, v:203, n:1-3, pp:9-22 [Journal]
  3. Oleg V. Borodin, Daniel P. Sanders, Yue Zhao
    On cyclic colorings and their generalizations. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1999, v:203, n:1-3, pp:23-40 [Journal]
  4. Lane Clark
    Asymptotic normality of the Ward numbers. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1999, v:203, n:1-3, pp:41-48 [Journal]
  5. Charles J. Colbourn, Alan C. H. Ling
    Kirkman school project designs. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1999, v:203, n:1-3, pp:49-60 [Journal]
  6. Gayla S. Domke, Johannes H. Hattingh, Stephen T. Hedetniemi, Renu C. Laskar, Lisa R. Markus
    Restrained domination in graphs. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1999, v:203, n:1-3, pp:61-69 [Journal]
  7. F. M. Dong, K. M. Koh
    Structures and chromaticity of some extremal 3-colourable graphs. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1999, v:203, n:1-3, pp:71-82 [Journal]
  8. Keith Edwards
    The harmonious chromatic number of complete r-ary trees. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1999, v:203, n:1-3, pp:83-99 [Journal]
  9. Ronald J. Gould, John M. Harris
    Forbidden triples and traceability: a characterization. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1999, v:203, n:1-3, pp:101-120 [Journal]
  10. Sylvain Gravier
    On Tucker vertices of graphs. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1999, v:203, n:1-3, pp:121-131 [Journal]
  11. Christian Laforest, Arthur L. Liestman, David Peleg, Thomas C. Shermer, Dominique Sotteau
    Edge-disjoint spanners of complete graphs and complete digraphs. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1999, v:203, n:1-3, pp:133-159 [Journal]
  12. Xiaoyun Lu, Da-Wei Wang, C. K. Wong
    The strong Hall property and symmetric chain orders. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1999, v:203, n:1-3, pp:161-168 [Journal]
  13. Frantisek Matús
    Matroid representations by partitions. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1999, v:203, n:1-3, pp:169-194 [Journal]
  14. Allan D. Mills
    On matroids with many common bases. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1999, v:203, n:1-3, pp:195-205 [Journal]
  15. C. R. Pranesachar
    A class of 'matching-equivalent' bipartite graphs. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1999, v:203, n:1-3, pp:207-213 [Journal]
  16. Eric M. Rains
    Optimal self-dual codes over Z4. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1999, v:203, n:1-3, pp:215-228 [Journal]
  17. Bert Randerath, Ingo Schiermeyer, Hong Wang
    On quadrilaterals in a graph. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1999, v:203, n:1-3, pp:229-237 [Journal]
  18. Dieter Rautenbach
    On the differences between the upper irredundance, upper domination and independence numbers of a graph. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1999, v:203, n:1-3, pp:239-252 [Journal]
  19. Yu Sheng, Feng Tian, Bing Wei
    Panconnectivity of locally connected claw-free graphs. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1999, v:203, n:1-3, pp:253-260 [Journal]
  20. T. Dridi
    Distributions ordinales associées aux matrices 3-monotones. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1999, v:203, n:1-3, pp:261-265 [Journal]
  21. Tomás Madaras
    Note on weights of paths in polyhedral graphs. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1999, v:203, n:1-3, pp:267-269 [Journal]
  22. Scott T. Chapman, Michael Freeze, William W. Smith
    Minimal zero-sequences and the strong Davenport constant. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1999, v:203, n:1-3, pp:271-277 [Journal]
  23. James F. Geelen
    On matroids without a non-Fano minor. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1999, v:203, n:1-3, pp:279-285 [Journal]
  24. Edward R. Scheinerman
    Local representations using very short labels. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1999, v:203, n:1-3, pp:287-290 [Journal]
  25. Raphael Yuster
    Optimal factorizations of families of trees. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1999, v:203, n:1-3, pp:291-297 [Journal]
NOTICE1
System may not be available sometimes or not working properly, since it is still in development with continuous upgrades
NOTICE2
The rankings that are presented on this page should NOT be considered as formal since the citation info is incomplete in DBLP
 
System created by asidirop@csd.auth.gr [http://users.auth.gr/~asidirop/] © 2002
for Data Engineering Laboratory, Department of Informatics, Aristotle University © 2002